# SDR AWXA200301401

- Difficulty date: October 14, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,287 hours, 26,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND AT NUT PLATES ON AFT CARGO COMPARTMENT FLOORBEAM FROM BS 1503 TO BS 1513, RBL 9.  MAINTENANCE REMOVED CORRODED SECTION OF FLOORBEAM FROM BS 1503 TO BS 1513, RBL 9; FABRICATED 2 EACH FILLERS, AND 2 EACH REPAIR DOUBLERS; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-11 PG 6 FIG 1.
